Please use this identifier to cite or link to this item:
標題: Cost analysis of the unloader queueing system with a single unloader subject to breakdowns
作者: Wang, K.H.
Chiang, Y.C.
Ke, J.C.
關鍵字: cost;queue;unloader breakdowns;queuing system
Project: Journal of the Operational Research Society
期刊/報告no:: Journal of the Operational Research Society, Volume 54, Issue 5, Page(s) 515-520.
In this paper, we deal with an unloader queueing model in which N identical trailers are unloaded by a single unloader. We consider two different types of a single unloader, which are subject to breakdowns. In type 1, the unloader can break down only when there is at least one trailer in the system, while in type 2, the unloader can break down even if no trailers are in the system. Analytic closed-form solutions of the unloader queueing system are derived. A cost model is developed in order to determine the optimal value of the number of trailers to be assigned to the unloader for both types. Under the optimal operating condition, numerical results are presented in which several system performance measures are evaluated based on assumed numerical values given to the system parameters. Sensitivity analysis is also investigated.
ISSN: 0160-5682
DOI: 10.1057/palgrave.jors.2601538
Appears in Collections:應用數學系所

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.